Translator Disclaimer
July/August 2020 A perturbation theorem for abstract linear non-autonomous systems with an application to a mixed hyperbolic problem
Davide Guidetti
Adv. Differential Equations 25(7/8): 335-372 (July/August 2020).

Abstract

We show a perturbation theorem of Myiadera type for linear abstract non-autonomous Cauchy problems. We exhibit an application to a hyperbolic system with dynamic boundary conditions.

Citation

Download Citation

Davide Guidetti. "A perturbation theorem for abstract linear non-autonomous systems with an application to a mixed hyperbolic problem." Adv. Differential Equations 25 (7/8) 335 - 372, July/August 2020.

Information

Published: July/August 2020
First available in Project Euclid: 14 July 2020

zbMATH: 07243147
MathSciNet: MR4122513

Subjects:
Primary: 34G10, 35L20

Rights: Copyright © 2020 Khayyam Publishing, Inc.

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 7/8 • July/August 2020
Back to Top